# SDR UPS02239973

- Difficulty date: December 2, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- Aircraft time: 40,622 hours, 43,789 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Nose W/W R/H
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SUSPECT CRACKS IN NOSE WHEEL WELL R/H WEB, JUST BELOW FWD END OF AFT  PRESSURE PANEL     REPAIR CARRIED OUT IAW SRM 51-40-2 & 51-30-2. REPAIR PARTS LEAK CEHC KED OK IAW MM 5-51-25
